| Model Number |
DVFB1D4 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the while in-office, noise was able to be reproduced on the right ventricular (rv) lead electrograms (egm) with vectors that included the rv coil.Five days later the rv lead was capped and replaced and the implantable cardioverter defibrillator (icd) was explanted and replaced for unknown reasons.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the rv lead was confirmed to be fractured via noise; however, no physical fracture was noticed on the lead.During the explant procedure, the lead could not be extracted so it was capped.It was also noted that the patient was in normal sinus rhythm, so the physician decided to upgrade the device at that time.
Additional Manufacturer Narrative